Taming Complexity in Partial Differential Systems

Project Period: 2021-03-01 – 2025-02-28
Externally Funded
Principal Investigator
Julian L Fischer
Department(s)
Fischer Group
Grant Number
F6504
Funding Organisation
FWF

21 Publications

2019 | Journal Article | IST-REx-ID: 10878 | OA
A mean-field model with discontinuous coefficients for neurons with spatial interaction
F. Flandoli, E. Priola, G.A. Zanco, Discrete and Continuous Dynamical Systems 39 (2019) 3037–3067.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10005 | OA
On nonlinear problems of parabolic type with implicit constitutive equations involving flux
M. Bulíček, E. Maringová, J. Málek, Mathematical Models and Methods in Applied Sciences 31 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10023 | OA
Trajectorial dissipation and gradient flow for the relative entropy in Markov chains
I. Karatzas, J. Maas, W. Schachermayer, Communications in Information and Systems 21 (2021) 481–536.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Thesis | IST-REx-ID: 10030 | OA
Discrete-to-continuum limits of transport problems and gradient flows in the space of measures
L. Portinale, Discrete-to-Continuum Limits of Transport Problems and Gradient Flows in the Space of Measures, IST Austria, 2021.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 10145 | OA View | DOI | Download Published Version (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 10550 | OA View | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9792 | OA View | Files available | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11354 | OA View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9973 | OA
Complete gradient estimates of quantum Markov semigroups
M. Wirth, H. Zhang, Communications in Mathematical Physics 387 (2021) 761–791.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 10575 | OA
On the dynamic slip boundary condition for Navier-Stokes-like problems
A. Abbatiello, M. Bulíček, E. Maringová, Mathematical Models and Methods in Applied Sciences 31 (2021) 2165–2212.
View | Files available | DOI | arXiv
 
2021 | Thesis | IST-REx-ID: 9733 | OA
The polaron at strong coupling
D. Feliciangeli, The Polaron at Strong Coupling, IST Austria, 2021.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 10070 | OA
Rademacher-type theorems and Sobolev-to-Lipschitz properties for strongly local Dirichlet spaces
L. Dello Schiavo, K. Suzuki, Journal of Functional Analysis 281 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7550 | OA
Penalization via global functionals of optimal-control problems for dissipative evolution
L. Portinale, U. Stefanelli, Advances in Mathematical Sciences and Applications 28 (2019) 425–447.
View | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11330 | OA
A dual formula for the noncommutative transport distance
M. Wirth, Journal of Statistical Physics 187 (2022).
View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 11739 | OA
Evolutionary $\Gamma$-convergence of entropic gradient flow structures for Fokker-Planck equations in multiple dimensions
D.L. Forkert, J. Maas, L. Portinale, SIAM Journal on Mathematical Analysis 54 (2022) 4297–4333.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
 
2022 | Journal Article | IST-REx-ID: 12087 | OA
Curvature-dimension conditions for symmetric quantum Markov semigroups
Wirth, Melchior, Curvature-dimension conditions for symmetric quantum Markov semigroups. Annales Henri Poincare. 2022
View | DOI | Download Published Version (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 12177 | OA
Effective contraction of Skinning maps
T. Cremaschi, L. Dello Schiavo, Proceedings of the American Mathematical Society, Series B 9 (2022) 445–459.
View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 10588 | OA
Sobolev-to-Lipschitz property on QCD- spaces and applications
L. Dello Schiavo, K. Suzuki, Mathematische Annalen 384 (2022) 1815–1832.
View | Files available | DOI | arXiv
 
2023 | Journal Article | IST-REx-ID: 12104 | OA
Ergodic decompositions of Dirichlet forms under order isomorphisms
L. Dello Schiavo, M. Wirth, Journal of Evolution Equations 23 (2023).
View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 11700 | OA
Gradient flow formulation of diffusion equations in the Wasserstein space over a metric graph
M. Erbar, D.L. Forkert, J. Maas, D. Mugnolo, Networks and Heterogeneous Media 17 (2022) 687–717.
View | DOI | Download Preprint (ext.) | arXiv